# SDR 99ZZZX287

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N917CE
- Make and model: Beech E33
- Aircraft serial: CD1171
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 701520
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- Nature of condition: K, B, P
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE GAUGE LINE FAILED DURING TAKEOFF ROLL.  OBSERVERS ON GROUND SPOTTED A SMOKE TRAIL AND CONTACTED PILOT BY RADIO.  FLT RETURNED AND LANDED WITHOUT INCIDENT.  PILOT REPORTED  OIL PRESS GAUGE STILL SHOWED IN THE GREEN DESPITE LINE FAILURE AND THERE WAS NO SMOKE IN THE CABIN OR OTHER INDICATION OF FAILURE.  OIL LOSS, 6 PLUS QUARTS LOST IN APPROX 10-15 MINUTES.  THE BREAK WAS INSIDE THE COLLAR WHICH THE LINE'S FITTING SCREWS DOWN AGAINST TO MAKE A TIGHT CONNECTION WITH THE MATING FITTING ON THE ENG CASE.  COPPER TUBING CRACKED CIRCUMFERENTIALLY RIGHT AT THE FLARE.  DESPITE CRACK, TUBE DID NOT FULLY PART FROM FITTING.  SPRAY OF LEAKING OIL HIT MUFFLER LOCATED UNDER ENG OIL PRESS PORT, CAUSED SMOKE TRAIL.
